# SDR SIMA201011705

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 18,947 hours, 15,851 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 552
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3910 DURING THE APPROACH THE CREW REPORTED, RECEIVED A BRAKE INBOARD INOPERABLE MESSAGE ON EICAS WHEN THE LANDING GEAR WAS EXTENDED.  THE CREW DECLARED AN EMERGENCY DIVERTING TO CMH AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT IAW FIM TASK 32-41-00-810-809A FOUND SYSTEM NR 2 BRAKE CONTROL VALVE BAD.  REMOVED AND REPLACED THE NR 2 BRAKE CONTROL VALVE IAW EMB AMM 32-41-06.  NO LEAKS NOTED AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
